• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Regular Caratheodory-type selectors under no convexity assumptions

Journal of Functional Analysis. 2005. Vol. 225. No. 2. P. 247-262.
V. V. Chistyakov, A. Nowak.
We prove the existence of Carathéodory-type selectors (that is, measurable in the first variable and having certain regularity properties like Lipschitz continuity, absolute continuity or bounded variation in the second variable) for multifunctions mapping the product of a measurable space and an interval into compact subsets of a metric space or metric semigroup.